BURNING FEET WITH PAIN

Discussion in 'Fibromyalgia Main Forum' started by fmhurt, Mar 17, 2006.

  1. fmhurt

    fmhurt New Member

    HI EVERYBODY

    I HAD WHAT THE DR. CALLED A TIA A MINIE STROKE MY FACE DRAWED ON THE RIGHT SIDE AND MY LEFT SIDE OF MY BODY FELT LIKE NOVOCAINE HAD BEEN INJECTED. AFTER THE NUMBNESS STARTER LEAVING MY FEET THEY STARTED BURNING MY FOOT FELT JUST LIKE GAS HAD BEEN PUT ON IT AND SET ON FIRE THIS HAS BEEN GOING ON SENSE JUIY 2005 THE PAIN MANAGEMENT DR.HAS GIVE ME 2 BLOKS IN MY BACK AND THAT HASN'T STOPED THE PAIN.AIN'T HE SUPOSSED TO TRY ME ON DIFFERENT MRD. TO FIND OUT WHAT HELPS IF NOT WHO DO I USED MY HEART DR. WAS GIVING ME LORTAB BUT I WAS HAVING TO TAKE 2 AT A TIME AND MY DR GOT MAD AT ME WHEN HE FOUND OUT. BUT HE WANT SEND ME TO ANYONE TO FIND OUT WAY MY FEET ARE BURING. AND THEY WILL GET REAL COLD AND THEM TURN A BRUISED LOOKING COLOR THE PAIN DR. SAID IT IS RSD DOES ANYBODY ELSE HAVE THIS PROBLEM
  2. FMhurts

    FMhurts New Member

    How do we have the same screne name?
  3. FMhurts

    FMhurts New Member

    thats ok I just was worried I had taken your name.